# SDR AALA996030

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lights
- Part number: 5D03911
- Condition: Failed
- Location: Seats 9 A/C
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SNA - READING LIGHTS SEAT 9AC EXTREMELY HOT, AND SMOKE OBSERVED BY FLT ATTENDANT.  REPLACED 9A AND 9C READING LIGHTS.  OPS CHECK NORMAL. NO SMOKE NOTED.  (M)
